# SDR V0XD20150214053

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753AND4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INTERCOSTALS CORRODED AT FS 364.00 STRINGER 28.  R & R TWO INTERCOSTALS, PN SH670-32075-3 & SH670-32075-4 IAW AMM 52-70-08, SRM 51-42-06, 51-42-21, 51-40-11, 51-21-11 & 51-25-16.
